Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 197515, 11 pages
http://dx.doi.org/10.1155/2014/197515
Research Article

Fare Design in Urban Transit Network considering Elastic Demand and Adverse Weather’s Impact

1School of Economics and Management, Tongji University, Shanghai 200092, China
2Shenyin & Wanguo Securities Co. Ltd., Shanghai 200031, China

Received 7 September 2013; Revised 23 January 2014; Accepted 3 March 2014; Published 15 April 2014

Academic Editor: Ching-Jong Liao

Copyright © 2014 Jiantong Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jiantong Zhang, Biyu Lv, Guichao Tian, and Wenchi Liu, “Fare Design in Urban Transit Network considering Elastic Demand and Adverse Weather’s Impact,” Journal of Applied Mathematics, vol. 2014, Article ID 197515, 11 pages, 2014. https://doi.org/10.1155/2014/197515.